Archived

This topic is now archived and is closed to further replies.

Triton

creatine and acne

40 posts in this topic

what effects do you think accutane has on your gains?

Who wants to be normal? Who wants normal results? We want to be exceptional. Exceptions confirm what is not normal

Share this post


Link to post
Share on other sites
im actualy nautral lol, im only 16, i just know a lot from being obsessed with bodybuilding and talking to other bodybuilders and reading

i might cycle when im about 25 or so when im done growing (currently 5'10")

current supps are

ON 100% whey

Syntrax Nectar

AST multi

Now Foods Vit E

ON Vit C

E/C since im currently cutting

Ive cycled both AST micronized creatine and Syntrax swole v2 while bulking before and have had no increased acne from any of my supps. Also, i feel the Vit E helps my skin espicialy to heal pimples and prevent stretch marks

for my next bulk ill probabaly cycle more AST micronized creatine, add muscle milk before bed and obviously cut out the E/C

what effects do you think accutane has on your gains? i have a lot of acne on my back, and i plan to compete next spring and i dont want to lose points for my acne

this is an excerpt from the npc website "During all four quarter turns, the judge must also look at the general appearance, posture and athletic bearing. As well as skin tone, skin texture and quality, skin color tone and evenness, blemishes, stretch marks, scars, tattoos, cellulite, skeletal defects and proper application of oil, etc."

Share this post


Link to post
Share on other sites

Gear users on an acne board...oh the irony!

Gear gave one guy I know nearly disfiguring acne all over his face, back and arms....he still has scars from it.


before you judge me take a look at you

can't you find something better to do

point the finger, slow to understand

arrogance and ignorance go hand in hand

- Metallica, "holier than thou"


Share this post


Link to post
Share on other sites
what effects do you think accutane has on your gains?

No effects at all that I've noticed. Altough I train for strength, not for hypertrophy. I've been on Accutane (again) since February and just did personal records in squat and deadlift last week.

Sore joints and tendons are all the side effects that I've noticed that influence my training.

Share this post


Link to post
Share on other sites
do you attribute your soreness to the accutane, or just hittin the weights hard?

Who wants to be normal? Who wants normal results? We want to be exceptional. Exceptions confirm what is not normal

Share this post


Link to post
Share on other sites
Gear users on an acne board...oh the irony!


Who wants to be normal? Who wants normal results? We want to be exceptional. Exceptions confirm what is not normal

Share this post


Link to post
Share on other sites

i'm not a body builder, just want to lose a few pounds and look tighter (i'm a girl). but i eat mainly vegetarian and have been reading that increasing protein intake is the best way for lean muscle mass. do you think supplementing with whey protein shakes will increase acne? all this working out stuff is new to me!

thanks !

Share this post


Link to post
Share on other sites

protein shakes do not cause acne!!! And I know this is girly, but what about doing yoga while on accutane?? I'm thinkin of doing that so I don't get as much sorness or joint pains. Anybody know if yoga helps on accutane?

Share this post


Link to post
Share on other sites
i'm not a body builder, just want to lose a few pounds and look tighter (i'm a girl).  but i eat mainly vegetarian and have been reading that increasing protein intake is the best way for lean muscle mass. 

Who wants to be normal? Who wants normal results? We want to be exceptional. Exceptions confirm what is not normal

Share this post


Link to post
Share on other sites

There's no reason why whey protein would make any one break out. Protein is vital for repairing the body. It probably helps keep skin looking better. (Though i'm not a biochemist) :lol:

Share this post


Link to post
Share on other sites

Here's why I think whey protein causes acne for some people:

1. If your using chocolate whey it obviously contains cocoa. Chocolate is considered an acne aggravater.

2. What are you mixing with your whey? Milk? Again, milk is an aggravator of acne.

3. Whey protein is a by product from milk. Again, milk is an aggravator of acne.

This does not necessarily apply to everybody, but it does to many acne suffereres. When I was lifting weights few months back, I started out using chocolate whey with milk. I had loads of breakout after! I just recently bought vanilla flavored whey and use soy milk(I can't stand water!) and see how that goes.

Everybody please post what kind of whey you use and mix it in if you had a breakout.

Share this post


Link to post
Share on other sites

I'm currently using Creatine for a week now and I have no effect on acne or any breakouts. But reading some of the posts on Creatine makes me a little nervous. The only counter argument I have is that Im using Syntrax Creatine which doesn't contain sugars or refined carbs. Would that help my cause or could I potentially get a huge breakout?

Share this post


Link to post
Share on other sites

I once drank one cup of whey, and it gave me four cysts.

I just wanted to see how it tastes, so my friend gave me that cup...

I was on tane at that time and so hard to get them healed.


[image removed by sigbot--see board rules]


Share this post


Link to post
Share on other sites